# SDR R61A201706080426

- Difficulty date: June 8, 2017
- Submitted: June 24, 2017
- Operation: Air carrier
- Aircraft: N865RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000122
- Aircraft time: 32,306 hours, 19,488 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17086181005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS IN FOR HEAVY CHECK FOUND AFT GALLEY MOUNT FR89 RT SIDE SHEAR PANEL SHOWING SIGNS OF CORROSION. MX REMOVED AND REPLACED SHEAR PANEL AT AFT GALLEY MOUNT FR89 RT SIDE IAW E170 SRM 51-43-01, SRM 51-40-02, 51-23-06. AC REMAINS IN RME FOR COMPLETION.
